# SDR DLM88101003

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 50,214 hours, 37,051 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Part number: 40807
- Part serial: 537A
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AND RT OTBD ANTISKID MSG ILLUMINATED ON APPROACH.  UNABLE TO FIX INFLT, DIVERTED.  T/S IAW AMM - R & R ANTISKID MODULE IAW AMM - TEST OK.
